# SDR AALA20110916TUL07

- Difficulty date: September 16, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 55,356 hours, 18,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Part time: 55,356 hours, 18,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN FLOOR STRUCTURE STABILIZER STRAP AT STATION 365.  CUT OUT CRACKED SECTION AND INSTALLED DOUBLER REPAIR PER EA B757-53-019213 DATED 9/16/ 2011, AND SRM 53-10-51-2R.
